# SDR AALA200801379

- Difficulty date: May 24, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- Aircraft time: 51,503 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJU - EMERGENCY LIGHT AT LT SEAT ROWS 19 TO 28 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT LT SEAT ROWS 19 TO 28.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
